# SDR AWXA200600165

- Difficulty date: December 23, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577074
- Condition: Damaged
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED SKIN CRACK AT FASTENER HOLE AT BS 570 AND STR 4R.  MAINTENANCE CUT OUT DAMAGED AREA OF SKIN IAW BOEING 737-300 SRM 53-00-01-2R30.  FABRICATED FILLERS, DOUBLERS AND TRIPLER IAW BOEING 737-300 SRM 53-00-01-2R30.  INSTALLED FABRICATED REPAIR PARTS AT BS 570 AND STR 4R IAW BOEING 737-300 SRM 53-00-01-2R30.
